# SDR CALA2022092602498

- Difficulty date: September 24, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777
- Aircraft serial: 26939
- Aircraft time: 99,482 hours, 13,422 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: None
- Part number: 35059208
- Part serial: 0365
- Condition: None
- Location: Left Center Adp
- Stage of operation: TO
- How discovered: O
- Nature of condition: D, J, K
- Precautionary procedure: A, D, J

## Discrepancy

DURING GEAR RETRACTION HYD PUMP DEM C1 MESSG CAME ON MOMENTARILY .. AFTER MESSAGE TOWER CALL SAID SPARKS COMMING FROM LEFT ENG.FLIGH REPORTED SMELL AND SPAR KS. ALSO STRANGE SMELL...PER CREW...TOMC REMOVED THE AIR DRIVEN PUMP ASSEMBLY IAW AMM 29-11-10-000-801 INSTALLED THE AIR-DRIVEN PUMP ASSEMBLY IAW AMM 29-11-10-400-801 T ATT ALSO MO ADD EMP:U235821 UP TO AND INCLUDING STEP G(5)(G) . ADD EMP:U235821 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1117796  SN OFF 0365 PUMP, HYD AIR D  OFF 25-2911-9-0023 0365 ON 25-2911-9-0023 0790 CONTINUED INSTALLATION OF THE C1 AIR-DRIVEN PUMP ASSEMBLY IAW AMM 29-11-10-400-801 UP TO AND INCLUDING STEP G(11). NEED TO CONTINUE INSTALLATION TO COMPLETION. ADD EMP:U244239 PERFORMED INSTALLATION OF (C1) ADP ASSEMBLY IAW AMM TASK PERFORMED OIL SERVICING OF C1 ADP TURBINE GEARBOX ASSY IAW AMM 29-11-10-400-801 FROM G(12) UP TO AND INCLUDING STEP G(18). TASK 12-13-05-610-801. CONTINUED WITH INSTALLATION OF C1 AIR-DRIVEN PUMP ASSEMBLY IAW AMM 29-11-10-400-801 FROM STEP H THRU COMPLETION. OPS AND LEAK CHECK GOOD
